# SDR SWI2024F00590

- Difficulty date: May 17, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Scratched
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE DOOR SIDE ALL LUGS HAVE SCRATCHES, NICKS AND GOUGES,        HN00161190     (C-CHECK RO 7/17/2024)    REPAIRED PAX DOOR PIANO HINGE DOOR SIDE LUGS AND LAND LOCATION IAW CRJ SRM 52-11-01-201-007-A01 TYPE I AND TYPE IV STEPS 1, 2, 3, 4. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
